# SDR AWXA200600341

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 28,184 hours, 10,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 00634
- Condition: Unknown
- Location: Nr 1
- Part time: 10,834 hours, 4,101 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, EN ROUTE TO YVR FROM PHX, THE CREW REPORTED THE NR 1 PACK OVERHEATED IN FLIGHT, WITH THE NR 2 PACK ALREADY BEING ON MEL.  CREW DIVERTED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 ACM SEIZED.  REMOVED AND REPLACED THE NR 1 AIR CYCLE MACHINE IAW AIRBUS 320 MM 21-52-21.  OPERATIONAL TESTS WERE GOOD.  UNABLE TO CONFIRM FAILURE OF ACM.  A FEW ITEMS WERE FOUND REQUIRING REPAIR BUT WOULD NOT HAVE CAUSED FAILURE.  UNIT WAS INSPECTED, TESTED AND REPAIRED IAW CMM 21-52-16 REV 3.
